Re: [IPk] RE: statins problems
I might go and give it a try then tonight. Please read the following link
about water retention. It mentions insulin and also flying as causes. I
was also interested in the Waterfall Diet which has a link on there too.
On 13 June 2011 13:22, Diana Maynard <email @ redacted> wrote:
> Hi Babs
> I actually don't find spin classes too hard on the calves (not as bad as
> walking) and I think you'll find it helps with the water retention, so I'd
> give it a go. Try sitting with your legs up as much as you can and also
> massaging them. And keep drinking lots (I'm also very bad at drinking enough
> apart from coffee and alcohol). Are you taking any tablets for water
> retention? If not, there are ones you can get over the counter at Boots
> which are very effective.
> I have no idea why I get water retention either - I'm not on statins - it
> tends to be primarily in my calves and stomach for some reason. It's always
> terrible when I'm flying.
> On 13/06/11 13:00, Barbara Watson wrote:
>> Hi Di
>> You are right; I do have water retention but finding the reason for it is
>> bothering me. Could be the statins or could be the thyroid problem or
>> both. I wanted to join a brand new Spin class tonight but I really don't
>> think my calf muscles will be able to bear it. Just feeling them now and
>> they are rock hard like I have just exercised. I am trying to drink more
>> fluids today as I don't drink much at all usually and I know I should.
>> On 13 June 2011 12:09, Diana Maynard<email @ redacted> wrote:
>> Hi Babs
>>> I seem to remember you said you had problems with water retention? If so,
>>> that could be the cause of the calf muscles tightness - I suffer badly
>>> water retention when it's hot and when I'm sitting around a lot, and have
>>> the same issue with my calves on those occasions.
>>> On 13/06/11 12:06, Barbara Watson wrote:
>>> Thanks everyone. I am at the GP's surgery tomorrow as my thyroid
>>>> is low. While I am there, I will mention that I am not happy taking the
>>>> Simvastatin and that could be why my calf muscles are tight and sore
>>>> overall stiffness when walking and bending down. Funny how the change
>>>> brand to a cheaper version has resulted in this as I have never had a
>>>> problem with the statin in the past. Will go shopping on my way home
>>>> some cholesterol-lowering spreads and drinkies.
for HELP or to subscribe/unsubscribe/change list versions,